# SDR AWXA200400460

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,019 hours, 7,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D9299200900000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND A BROKEN WIRE IN HARNESS FOR EMERGENCY ESCAPE PATH LIGHT AT CONNECTOR 5751VC, SEAT ROW 8 RT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS AT SEAT ROW 8 RT, OPERATIONAL CHECK WAS GOOD.
